# SDR 2002UALA01839

- Difficulty date: December 6, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 34,048 hours, 12,503 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 3 FEET FORWARD OF DOOR 2L AT DOOR SILL LEVEL JUST FORWARD OF PREVIOUS REPAIR DENT MEASURES 1.5 BY 1.25 INCHES WITH DEPTH OF 5/32 INCH.   MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER & STRINGER REPAIR.
